# SDR SWAA2025020585335

- Difficulty date: January 12, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2024-779511<[01]. TOOL USED RADIOMETER/PHOTOMETER KIT P/N: XRP-3000; S/N :1859843 ; DUE DATE: 10/MAR/25; [02] REPAIRED FWD CORNER SCUFF PLATE AT FWD CARGO COMPARMET IAW BOEING 737-800 SRM TASK 53-30-15-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW; [03] CORRECTIVE ACTION 2 CORRECTED REPAIRED FWD CORNER SCUFF PLATE AT FWD CARGO COMPARMET IAW BOEING 737-800 SRM TASK 53-30-15-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW; [04] REPAIRED FWD CORNER SCUFF PLATE AT FWD CARGO COMPARMET IAW BOEING 737-800 SRM TASK 53-30-15-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW.
